My THS was tested; it was high in the 8.36 range. I was prescribed L-Thyroxine 50 mcg, and experienced what I consider side effects. Neck pain, sensitivity above and below the knee, fatigue, massive emotional distress (crying for no reason), and irritability. I asked my physician to prescribe me natural thyroid (Armour) and was prescribed a 60 mg dose, I experienced no side effects other than a slight swelling and buzzing in my lips. I realized that the dosage of Armour was twice that of the synthetic prescription, So I asked that my physician make the necessary adjustments to the prescription. I continued to have buzzing lips, we took the prescription down to 15mg and the symptoms have not subsided. When I was on the 60 mg dose of Armour my tongue swelled (benadryl made that subside) directly after this episode I took the L-Thyroxine while waiting for my physician to return my call (this also made my lips buzz) At this point my lips don't buzz ( I am on 15mg Armour) but they feel swollen and my tongue feels cold when I place it between my upper lip and teeth, this sensation is reduced dramatically in the morning before I take the meds and ramps up about 1 to 1.5 hours after I take the med. I have read that there is no known sensitivity to thyroid.....if that is the case what is happening to me?